# SDR DHL9872172D

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, RT WING UPPER SURFACE CUTOUT FOR THE NR 11 SPOILER O/B HINGE IS CRACKED.  STOP DRILLED CRACK, REMOVED RT WING SKIN PLATE AT SPOILER CUTOUT PER SRM.  INSTALLED NEW PLATE  FROM WS 438 TO 530 PER SRM 57-30-4, 91 X 4.  N/R 2525.
